Table of Contents
ISRN Geometry
Volume 2011, Article ID 530254, 7 pages
http://dx.doi.org/10.5402/2011/530254
Research Article

On the Fixed Points of Correspondences in Modular Spaces

Department of Mathematics, K. N. Toosi University of Technology, P.O. Box 16315-1618, Tehran, Iran

Received 20 March 2011; Accepted 26 April 2011

Academic Editors: F. Balibrea and P. N. S. Wong

Copyright © 2011 Fatemeh Lael and Kourosh Nourouzi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Nakano, Modulared Semi-Ordered Linear Spaces, Maruzen, Tokyo, Japan, 1950.
  2. J. Musielak and W. Orlicz, “On modular spaces,” Studia Mathematica, vol. 18, pp. 49–65, 1959. View at Google Scholar · View at Zentralblatt MATH
  3. A. Ait Taleb and E. Hanebaly, “A fixed point theorem and its application to integral equations in modular function spaces,” Proceedings of the American Mathematical Society, vol. 128, no. 2, pp. 419–426, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Dominguez-Benavides, M. A. Khamsi, and S. Samadi, “Uniformly Lipschitzian mappings in modular function spaces,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 46, no. 2, pp. 267–278, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. A. Khamsi, W. M. Kozłowski, and S. Reich, “Fixed point theory in modular function spaces,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 14, no. 11, pp. 935–953, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. M. Kozlowski, Modular Function Spaces, vol. 122 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1988.
  7. J. Musielak, Orlicz Spaces and Modular Spaces, vol. 1034 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983.
  8. T. Dominguez-Benavides, M. A. Khamsi, and S. Samadi, “Asymptotically regular mappings in modular function spaces,” Scientiae Mathematicae Japonicae, vol. 53, no. 2, pp. 295–304, 2001. View at Google Scholar · View at Zentralblatt MATH